After several months of having my incontinence under control with medication I have recently been put on prednisone for an unrelated problem. My problem is my incontinence has come back. Could it be due to the prednisone?
15 Feb 2011
Prednisone does not have a side effect of increasing incontinence or weakening the bladder. Prednisone does cause fluid retention. Do you take a diuretic or "water pill"? If you do, you could just be diuresing the excess fluid making you have to urinate more, and more often, which could exacerbate the incontinence. Talk to your healthcare professional if it continues.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have majority of usual urinary dfficulties associated with this condition. Been on Flomax for 4 months with no significant improvement and returning ...
2 answers • 7 Jun 2012
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
... by suppressing the flow of blood into the prostate and could you enlighten me on the treatment if it exists
1 answer • 4 Jan 2013
Some Uros do not recommend a TURP for BPH after brackytherapy. Is this universal? Bob
0 answers • 4 Dec 2014
I was told I was going to eventually have to have a TURP. Heard stories of complications from this procedure. Looking for less invasive procedure. ...
1 answer • 25 Feb 2015